Alert archive / Kansas / Tornado Warnings in 2008

Tornado Warning 27, NWS Wichita, KS

May 25, 2008Barton County, Russell County, Kansas

NWS Wichita, KS issued this tornado warning at May 25, 2008, 6:07 PM CDT for Barton County, Russell County, Kansas. It was in force for 38 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2008, 6:07 PM CDT (23:07 UTC)
Expired
May 25, 2008, 6:45 PM CDT
In force
38 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon

Counties Barton County, KS, Russell County, KS

What was reported inside it

TimeReportWhereRemark
May 25, 6:15 PM CDTHAIL 1.25Susank, KSDELAYED REPORT.
May 25, 6:22 PM CDTHAIL 1.253 Ene Milberger, KSREPORTED AT THE INTERSECTION OF 186TH AND STICKNEY ROADS.
May 25, 6:24 PM CDTHAIL 12 E Susank, KS
May 25, 6:48 PM CDTHAIL 18 Ene Susank, KSREPORTED IN THE TOWN OF DUBUQUE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 3:00 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.1 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2008-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 359 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2008-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
359 J/kg
Mixed-layer CIN
-263 J/kg
Mixed-layer LCL
1676 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KICT 252306
TORICT
KSC009-167-252345-
/O.NEW.KICT.TO.W.0027.080525T2307Z-080525T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WICHITA KS
607 PM CDT SUN MAY 25 2008

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN BARTON COUNTY IN CENTRAL KANSAS.
  SOUTHERN RUSSELL COUNTY IN CENTRAL KANSAS.

* UNTIL 645 PM CDT.

* AT 604 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
  DANGEROUS STORM WAS LOCATED NEAR MILBERGER...OR 15 MILES SOUTH OF
  RUSSELL...MOVING EAST AT 36 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  GALATIA...MILBERGER...SUSANK.

THIS IS A DANGEROUS STORM. MOVE INTO YOUR TORNADO SHELTER NOW IF NO
UNDERGROUND SHELTER IS AVAILABLE...MOVE INTO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY STRUCTURE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTH CENTRAL KANSAS.

LAT...LON 3855 9848 3854 9848 3858 9897 3876 9896
      3877 9848
TIME...MOT...LOC 2307Z 271DEG 31KT 3866 9884

$$

KRC
3 follow-up statements
000 
WWUS53 KICT 252312
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
612 PM CDT SUN MAY 25 2008

KSC009-167-252345-
/O.CON.KICT.TO.W.0027.000000T0000Z-080525T2345Z/
RUSSELL KS-BARTON KS-
612 PM CDT SUN MAY 25 2008

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN BARTON AND
SOUTHERN RUSSELL COUNTIES UNTIL 645 PM CDT...

AT 608 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
TORNADO WAS LOCATED NEAR MILBERGER...OR 14 MILES SOUTH OF RUSSELL...
MOVING EAST AT 36 MPH.

THIS TORNADO WILL AFFECT MAINLY RURAL AREAS OF NORTHERN BARTON AND
SOUTHERN RUSSELL COUNTIES...INCLUDING THE TOWN OF SUSANK.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTH CENTRAL KANSAS.

LAT...LON 3855 9848 3854 9848 3858 9897 3876 9896
      3877 9848
TIME...MOT...LOC 2312Z 271DEG 31KT 3869 9882

$$

KETCHAM
000 
WWUS53 KICT 252321
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
621 PM CDT SUN MAY 25 2008

KSC009-167-252345-
/O.CON.KICT.TO.W.0027.000000T0000Z-080525T2345Z/
RUSSELL KS-BARTON KS-
621 PM CDT SUN MAY 25 2008

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN BARTON AND
SOUTHERN RUSSELL COUNTIES UNTIL 645 PM CDT...

AT 617 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
TORNADO WAS LOCATED NEAR SUSANK...OR 14 MILES SOUTH OF RUSSELL...
MOVING EAST AT 36 MPH.

THIS TORNADO WILL AFFECT MAINLY RURAL AREAS OF NORTHERN BARTON AND
SOUTHERN RUSSELL COUNTIES...INCLUDING THE TOWN OF SUSANK.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTH CENTRAL KANSAS.

LAT...LON 3855 9848 3854 9848 3858 9897 3876 9896
      3877 9848
TIME...MOT...LOC 2321Z 271DEG 31KT 3868 9877

$$

KETCHAM
000 
WWUS53 KICT 252332
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
632 PM CDT SUN MAY 25 2008

KSC009-167-252345-
/O.CON.KICT.TO.W.0027.000000T0000Z-080525T2345Z/
RUSSELL KS-BARTON KS-
632 PM CDT SUN MAY 25 2008

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN BARTON AND
SOUTHEASTERN RUSSELL COUNTIES UNTIL 645 PM CDT...

AT 629 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
TORNADO WAS LOCATED 6 MILES NORTHEAST OF SUSANK...OR 17 MILES
SOUTHEAST OF RUSSELL...MOVING EAST AT 36 MPH.

THIS TORNADO WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN BARTON
AND SOUTHEASTERN RUSSELL COUNTIES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTH CENTRAL KANSAS.

LAT...LON 3855 9848 3854 9848 3858 9878 3876 9886
      3877 9848
TIME...MOT...LOC 2332Z 271DEG 31KT 3868 9865

$$

KETCHAM

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at May 25, 3:45 PM CDT, 2 hours 22 minutes earlier.

Area forecast discussion, May 25, 3:45 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
345 PM CDT SUN MAY 25 2008

.DISCUSSION...

.SYNOPSIS...
CONVECTIVELY ACTIVE PERIOD CONTINUES THRU TUE NIGHT AS MID-UPR LOW...
DRIFTING E OVER SRN ONTARIO...DRAGS COLD FRONT S/SE INTO C KS TONIGHT &
MON. SUCH MOVEMENT OF THE MID-UPR LOW THRU TUE WILL INDUCE DECELERATION
OF THE FRONT WITH BOUNDARY LIKELY SETTING UP CAMP IN W-E MANNER THROUGH
THE HEART OF KICT COUNTRY. WITH HIGH OCTANE SFC-850MB FUEL CONTINUING TO
MIGRATE N FROM SRN PLAINS...NUMEROUS (+)TSRA...POSSIBLY SEVERE...TO PUT
DAMPER ON REMAINDER OF MEMORIAL DAY HOLIDAY...ESPECIALLY IN C KS WHERE
FLOODING RAINS ARE LIKELY TONIGHT.

TONIGHT-TUE NIGHT:
PER SYNOPSIS HAVE GONE NEARLY FULL-THROTTLE ON POPS NEARLY ALL AREAS
TONIGHT...WITH FOCUS ON C KS THRU 12 MID-NIGHT WITH AXIS OF HIGHEST
POPS GRADUALLY SHIFTING SE OVER REMAINDER OF KICT COUTNRY AS MASSIVE MCS
VENTURES OVER THESE LATTER AREAS THEREAFTER. WITH AFORE-MENTIONED FRONT
DECELERATING PROLONGED PERIODS OF +RA LIKELY OVER ESPECIALLY C KS WHERE
ECHO-TRAINING LIKELY...ESPECIALLY THIS EVENING. WITH 1 & 3-HOUR FFGS IN
1.5-2.5 INCH RANGE HAVE ISSUED FLOOD WATCH FOR ALL OF C KS FOR TONIGHT
THATLL INCLUDE MARION & CHASE COUNTIES. DEEP-LAYER SHEAR COUPLED WITH
VERY UNSTABLE() AIRMASS TO OBVIOUSLY PROMOTE SUPER-CELLULAR CONVECTION
THROUGH TUE NIGHT WITH GREATEST SEVERE POTENTIAL GRADUALLY SHIFTING SE
OVER SC & SE KS TUE AFTERNOON & EVENING.

MID-WEEK:
NO CHANGES TO INHERITED FORECAST WITH COOLER TEMPS SPREADING S ACROSS
PRIMARILY C KS TUE & WED.

NEXT WEEKEND:
ATMOSPHERE SHOULD BE PRIMED & READY FOR MORE TSRA FRI NIGHT AS POTENT
MID-UPR LOW SPRINTS E/SE ACROSS NRN PLAINS...SWEEPING COLD FRONT SE OVER
KS. WITH MID-UPR LOW FILLING AS IT ASSUMES DUE E TRACK ACROSS GREAT
LAKES LATE SAT NIGHT/EARLY SUN...FRONT SHOULD DECELERATE & PERHAPS EVEN
STALL NEAR RED RIVER AROUND THIS SAME TIME...THEREBY SHUNTING BEST TSRA
POTENTIAL ACROSS SRN KS SAT NIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    71  89  68  77 /  70  30  60  40
HUTCHINSON      69  88  66  75 /  70  30  80  40
NEWTON          70  87  67  76 /  80  40  70  40
ELDORADO        71  87  69  78 /  80  30  60  40
WINFIELD-KWLD   72  89  69  80 /  70  30  50  40
RUSSELL         67  86  57  70 /  60  30  80  40
GREAT BEND      67  87  60  72 /  60  30  80  40
SALINA          68  85  62  72 /  80  40  80  40
MCPHERSON       69  87  65  74 /  80  40  80  40
COFFEYVILLE     73  87  69  83 /  60  30  30  50
CHANUTE         72  85  69  81 /  70  30  50  50
IOLA            72  85  69  80 /  80  30  50  50
PARSONS-KPPF    73  86  69  82 /  70  20  40  50

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH MONDAY MORNING
FOR KSZ032-033-047>053.

&&
Hazardous weather outlook, May 25, 4:53 PM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
453 PM CDT SUN MAY 25 2008

KSZ032-033-047>053-067>072-082-083-091>096-098>100-262200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
453 PM CDT SUN MAY 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

NUMEROUS THUNDERSTORMS...CAPABLE OF PRODUCING TENNISBALL SIZED HAIL
DAMAGING WINDS AROUND 70 MPH AND A FEW TORNADOES WILL OCCUR OVER ALL
OF CENTRAL KANSAS. THE GREATEST THREAT FOR SUCH SEVERE WEATHER WILL
OCCUR GENERALLY ALONG...AND NORTHWEST...OF A LINE FROM LYONS TO NEAR
SALINA. IN ADDITION...FLOOD PRODUCING TORRENTIAL RAINS WILL ALSO
OCCUR. PLEASE REFER TO THE FLOOD WATCH FOR DETAILS.

LATER TONIGHT...A COMPLEX OF THUNDERSTORMS...LIKELY SEVERE...WILL
SPREAD EAST SOUTHEAST ACROSS THE REMAINDER OF THE AREA WITH DAMAGING
WINDS AROUND 70 MPH THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG TO SEVERE THUNDERSTORMS ARE LIKELY ACROSS THE REGION FROM
MONDAY THROUGH TUESDAY NIGHT. WITH THE THUNDERSTORMS TRAVERSING
GENERALLY THE SAME AREAS...THE VERY HEAVY RAINS ASSOCIATED WITH THIS
ACTIVITY MAY CAUSE FURTHER FLOODING. THE GREATEST THREAT FOR STRONG
TO SEVERE THUNDERSTORMS WILL SHIFT SOUTHEAST OVER SOUTH-CENTRAL AND
SOUTHEAST KANSAS TUESDAY AFTERNOON AND EVENING.

ONE IS URGED TO LISTEN FOR ANY FURTHER WATCHES OR WARNINGS ISSUED BY
THE NATIONAL WEATHER SERVICE OVER THE NEXT TWO DAYS.

.SPOTTER INFORMATION STATEMENT...

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT
(LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

ES

In the hours before

Local storm report, May 25, 5:24 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
524 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     FUNNEL CLOUD     1 NW GALATIA            38.65N 98.97W
05/25/2008                   BARTON             KS   LAW ENFORCEMENT

&&

ADK
Local storm report, May 25, 5:27 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
527 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     FUNNEL CLOUD     2 NW GALATIA            38.66N 98.98W
05/25/2008                   BARTON             KS   LAW ENFORCEMENT

            FUNNEL WAS VERY CLOSE TO THE GROUND.

&&

CDB
Local storm report, May 25, 5:46 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
546 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     TORNADO          2 N GALATIA             38.67N 98.96W
05/25/2008                   BARTON             KS   EMERGENCY MNGR

&&

REC
Local storm report, May 25, 5:54 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
554 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     HAIL             8 S GORHAM              38.77N 99.01W
05/25/2008  E1.00 INCH       RUSSELL            KS   TRAINED SPOTTER

            ALSO REPORTED 50 MPH WINDS.

&&

CDB
Special weather statement, May 25, 5:59 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
559 PM CDT SUN MAY 25 2008

KSZ033-260000-
LINCOLN-
559 PM CDT SUN MAY 25 2008

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR LINCOLN COUNTY...

AT 556 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR SYLVAN GROVE...OR 11 MILES WEST OF
LINCOLN...AND MOVING NORTHEAST AT 25 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

KRC
Local storm report, May 25, 6:00 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
600 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     TORNADO          1 N GALATIA             38.66N 98.96W
05/25/2008                   BARTON             KS   STORM CHASER

&&

REC

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 10:28 PM CDTSevere Thunderstorm WarningICTHarper47 min
May 24, 10:54 PM CDTSevere Thunderstorm WarningICTSumner51 min
May 24, 11:13 PM CDTSevere Thunderstorm WarningICTHarper47 min
May 24, 11:45 PM CDTSevere Thunderstorm WarningICTSumner50 min
May 24, 11:57 PM CDTSevere Thunderstorm WarningICTHarper, Kingman63 min
May 25, 12:56 AM CDTSevere Thunderstorm WarningICTKingman, Sedgwick, Sumner48 min
May 25, 2:16 AM CDTSevere Thunderstorm WarningICTSedgwick59 min
May 25, 2:30 AM CDTAreal Flood WarningICTSedgwick4 hr
May 25, 4:31 AM CDTAreal Flood WarningICTButler6 hr
May 25, 5:09 AM CDTSevere Thunderstorm WarningICTButler51 min
May 25, 5:57 AM CDTSevere Thunderstorm WarningICTButler48 min
May 25, 6:50 AM CDTSevere Thunderstorm WarningICTChase22 min
May 25, 2:57 PM CDTSevere Thunderstorm WarningICTRussell63 min
May 25, 3:27 PM CDTSevere Thunderstorm WarningICTRussell18 min
May 25, 3:50 PM CDTSevere Thunderstorm WarningICTRussell55 min
May 25, 4:08 PM CDTAreal Flood WarningICTRussell5 hr
May 25, 4:10 PM CDTFlood WatchICTBarton, Chase, Ellsworth, Lincoln, McPherson, Marion and 3 more11 hr
May 25, 4:10 PM CDTSevere Thunderstorm WarningICTLincoln50 min
May 25, 4:30 PM CDTFlash Flood WarningICTRussell5 hr
May 25, 4:36 PM CDTTornado WarningICTLincoln24 min
May 25, 4:37 PM CDTTornado WarningICTRussell23 min
May 25, 4:59 PM CDTTornado WarningICTLincoln27 min
May 25, 5:05 PM CDTTornado WarningICTBarton, Russell55 min
May 25, 5:11 PM CDTFlash Flood WarningICTLincoln4 hr
May 25, 5:26 PM CDTSevere Thunderstorm WarningICTLincoln59 min
May 25, 5:28 PM CDTTornado WarningICTRussell32 min
May 25, 5:54 PM CDTTornado WarningICTBarton, Russell66 min
May 25, 6:08 PM CDTTornado WarningICTEllsworth, Lincoln52 min
May 25, 6:12 PM CDTFlash Flood WarningICTBarton, Ellsworth, Lincoln, Russell4 hr
May 25, 6:33 PM CDTSevere Thunderstorm WarningICTBarton, Russell57 min
May 25, 6:47 PM CDTTornado WarningICTBarton, Ellsworth, Russell43 min

Nearby

Tornado Warnings in Kansas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.